Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 16, Issue 2, 1980
Metadata
 

A Difference Scheme for Solving Two Phase Stefan Problem of Heat Equation
Tatsuo Nogi
pp. 313–341
Abstract | Full-Text PDF (2198 KB) | Metadata

A Study of Some Tense Logics by Gentzen's Sequential Method
Hirokazu Nishimura
pp. 343–353
Abstract | Full-Text PDF (975 KB) | Metadata

On a Limit Theorem for Branching One-Dimensional Diffusion Processes
Seiji Kageyama and Yukio Ogura
pp. 355–376
Abstract | Full-Text PDF (1817 KB) | Metadata

Elastic-Plastic Vibration of a Rod
Tetsuhiko Miyoshi
pp. 377–392
Abstract | Full-Text PDF (1260 KB) | Metadata

Théorèmes d'Existence et d'Approximation pour les Equations aux Dérivées Partielles Linéaires d'Ordre Infini
Ryuichi Ishimura
pp. 393–415
Abstract | Full-Text PDF (1702 KB) | Metadata

Interval Logics with Applications to Study of Tense and Aspect in English
Hirokazu Nishimura
pp. 417–459
Abstract | Full-Text PDF (3439 KB) | Metadata

Sur les Singularités Essentielles et Isolées des Applications Holomorphes à Valeurs dans une Surface Complexe
Toshio Nishino and Masakazu Suzuki
pp. 461–497
Abstract | Full-Text PDF (3804 KB) | Metadata

On the Uniqueness of Dyer-Lashof Operations on the Bott Periodicity Spaces
Masatsugu Nagata
pp. 499–511
Abstract | Full-Text PDF (1091 KB) | Metadata

On the Convergence of the Initial-Value Adjusting Method for Nonlinear Boundary Value Problems
Taketomo Mitsui
pp. 513–529
Abstract | Full-Text PDF (1237 KB) | Metadata

Holonomic Quantum Fields, V
Mikio Sato, Tetsuji Miwa and Michio Jimbo
pp. 531–584
Abstract | Full-Text PDF (3776 KB) | Metadata

A Product Formula and Its Application to the Schrödinger Equation
Takashi Ichinose
pp. 585–600
Abstract | Full-Text PDF (1347 KB) | Metadata

On the Homotopy Types of the Groups of Equivariant Diffeomorphisms
Kôjun Abe
pp. 601–626
Abstract | Full-Text PDF (2591 KB) | Metadata